EconPapers    
Economics at your fingertips  
 

An Extended Multidimensional Half-Discrete Hardy–Hilbert-Type Inequality with a General Homogeneous Kernel

Bicheng Yang ()
Additional contact information
Bicheng Yang: Guangdong University of Education

A chapter in Differential and Integral Inequalities, 2019, pp 831-854 from Springer

Abstract: Abstract By the use of the weight functions, the transfer formula, and the technique of real analysis, an extended multidimensional half-discrete Hardy–Hilbert-type inequality with a general homogeneous kernel and a best possible constant factor is given, which is an extension of a published result. Moreover, the equivalent forms, a few particular cases, and the operator expressions with some examples are considered.

Keywords: 26D15; 47A05 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_29

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_29

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_29